# SDR CALA2024040300955

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 109,362 hours, 22,824 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Static Line
- Part number: 1076167
- Part serial: 8929
- Condition: Unserviceable
- Location: Right Aoa Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS  DISAGREE ON TAKE OFF   FO AIRSPEED UNRELIABLE NEXT RECORDED FLT FAULT WAS LEG 49 WHICH WAS A/P MODE CTRL ERR. CREW BRIEFED MX THATS THE FOS SIDE WAS 40;KNOTS LOWER THEN PERFORMED MCDP BITE AND LAST FLIGHT FAULT CHECK PER FIM TASK CAPTAINS SIDE 22-02/801. FOUND LAST LEG FLT FAULTS . 1 A/T DISC-EEC L. A/T DISC EEC RT. A/T DISC REV THRST /TMC AND NO LAND 3 ADC L-R CH.  ALTITUDE WAS 800''-1000'' DIFFERENCE AT A TEST SPEED OF 300 KTS AND 10,000'' . ALSO DURING TEST NOTICED NO YELLOW OR RED SPEED TAPE EVER CAME INTO VIEW ON F/O'S SIDE. PERFORMED CAPT'S AND F/O SYSTEM PITOT STATIC PRESURIZATION TEST.   DURING FIRST OFFICER'S STATIC SYSTEM FLUSH PER AMM 34-11-00. HAD A SIGNIFICANT DIFFERNCE ON F/O'S SIDE IN FOUND RIGID LINE AT RT ADC STATIC INPUT LEAKING REF AMM COMPARIOSN TO THE CAPT'S SIDE FOR AIRSPEED AND ALTITUDE, REF FIM 34-11-00-173-009 & REF AIPC 34-11-51-10 ITEM 95. REQUIRES LINE 34-13/803 ( TOLERNACE CHART ) . AIRSPEED WAS 15-20KTS OFF & REPLACEMENT. NIS EWR. DURING T/S CONFERMED A 300 FT DIFFERANCE BETWEEN CAPT AND F/O'S). ALSO WITH REGARDS TO SPEED TAPE C.BS G12 AND G13 ALTIMETER ALONG WITH 10 KNOT AIRSPEED WITH PITOT/STATIC TEST AT WERE OPEN TO FOM. LEAKING STATIC LINE IS 10,000 '' AND 300 KTS. FOUND RECENTLY INSTALLED F/O''S AOA SENSOR ADDRESSED. AMM REF 34-13-00 USED. READING 44 DEGREES DIFFERANCE WHEN 0 WAS EXPECTED.
